Skip to main content

Research Repository

Advanced Search

Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers

Guo, S.

Authors

S. Guo Shiyan.GUO@nottingham.edu.cn



Abstract

Acoustic wave propagation through a triply periodic array of arbitrary shape scatterers is considered by the method of matched asymptotic expansions. It is assumed that the scatterer size is much smaller than both the wavelength and the array periodicity but no restriction on the wavelength relative to the periodicity. Therefore, it is possible to examine the phenomena associated with periodic media such as band gaps. This is illustrated with simple cubic and body-centred cubic lattices.

Journal Article Type Article
Publication Date Sep 25, 2014
Journal Quarterly Journal of Mechanics and Applied Mathematics
Print ISSN 0033-5614
Electronic ISSN 0033-5614
Publisher Oxford University Press (OUP)
Peer Reviewed Peer Reviewed
Volume 68
Issue 1
APA6 Citation Guo, S. (2014). Acoustic wave propagation through a triply periodic lattice of arbitrary shape scatterers. Quarterly Journal of Mechanics and Applied Mathematics, 68(1), doi:10.1093/qjmam/hbu020
DOI https://doi.org/10.1093/qjmam/hbu020
Publisher URL https://academic.oup.com/qjmam/article-lookup/doi/10.1093/qjmam/hbu020

Downloadable Citations

;